# SDR CALA9901254

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT FORWARD BAGGAGE COMPARTMENT LOWER CUTOUT WHERE THRESHOLD MOUNTS.  THE FORWARD LOWER CUTOUT WAS REMOVED.  THE LOWER CARGO DOOR JAMB PAN WAS CUT OUT AND A NEW PAN WAS INSTALLED IAW SRM 51-10-3, PAGE 1, 51-30-2, PAGE1, AND 53-05, PAGE 113.
